ITEM METADATA RECORD
Title: C^1 hierarchical Riesz bases of Lagrange type on Powell-Sabin triangulations
Authors: Maes, Jan ×
Bultheel, Adhemar #
Issue Date: Nov-2006
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:196 issue:1 pages:1-19
Abstract: In this paper we construct C^1 continuous piecewise quadratic hierarchical bases on Powell-Sabin triangulations of arbitrary polygonal domains in R^2. Our bases are of Lagrange type instead of the usual Hermite type and under some weak regularity assumptions on the underlying triangulations we prove that they form strongly stable Riesz bases for the Sobolev spaces H^s(Omega) with s is an element of (1, 5/2). Especially the case s = 2 is of interest, because we can use the corresponding hierarchical basis for preconditioning fourth-order elliptic equations leading to uniformly well-conditioned stiffness matrices. Compared to the hierarchical Riesz bases by Davydov and Stevenson (Hierarchical Riesz bases for H-s(Omega), 1 < s < 5/2. Constructive Approximation, to appear) our construction is simpler.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science